Still unconfirmed Vasculitis, ANCA 12

I lost 50% of the sight in my left eye on the 02 Jan and previous to this have had left earache since middle of December. I'm under Addenbrooke's and am going in on the 25th Feb for a week for a full range of tests to see/confirm Vas'. Was put on Predisolone 60mg per day on the 11 Jan by my local hospital and reduce to 40mg on the 04 Feb by Vas' Clinic at Add'. and have to reduce it further to 20mg per day by the 26 Feb; no slow reduction advice given.

The earache had calmed down but not gone by the 04 Feb but since reducing the Predisolone it has come back to end Dec levels and the earache is sending me nuts, I'm taking paracetamol for the pain but this lasts for less then 6 hours, no-one so far has looked in the ear even though I have mentioned it, not even at Addenbrooke's; the consequence is, is that I'm tired - not sleeping properly and taking "catnaps" throughout the day - but that could be the Pred'. As I'm a newbie to this, should I phone Addenbrooke's tomorrow or make a GP appointment for tomorrow; any advice anyone?

8 Replies

oldestnewest
  • Phone Addenbrookes... Stella is David Jayne's secretary/Vasculitis specialist nurse

    cuh.org.uk/addenbrookes/ser...

    They will advise you what to do..

    take care

    Susan

  • Thanks Susan, I did try to phone Stella last week and had to leave a message but she didn't get back to me; I don't suppose you or someone else on here know the best time to phone her?

  • yes I do..I will get back to you

  • Tuesdays and Fridays as these are clinic days :-)

  • O.K. thanks for this Susan, although funny enough I went to a Vas Clinic last Monday! I shall book an appt with my GP for tomorrow and phone Stella on Tuesday.

  • Sorry to read about your condition. You will find that Stella is excellent and the most caring of nurses.

  • Sounds as if you would also be wise to ask to see Dr Johnny, the ENT man. Stella could probably arrange it.

  • I'm going in on the 25th Feb for 5 days so that a whole raft of tests including ENT. Went to my GP and the ear canal is swollen, have antibiotic that you spray in the ear plus Co-Codamol for the pain. :-)

You may also like...